# SDR AALA202210100837

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737
- Aircraft serial: 29505
- Aircraft time: 62,157 hours, 25,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (LONG TERM STORAGE): AFT LEFT CARGO BAY SMOKE DETECTOR INOPERATIVE. REPLACED CARGO BAY SMOKE DETECTOR PER AMM 26-16-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
